Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 232, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 27, 2017, 5:39 PM CDT for Newton County, Missouri; Cherokee County, Kansas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2017, 5:39 PM CDT (22:39 UTC)
- Expired
- May 27, 2017, 6:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherokee County, KS, Newton County, MO
The radar
The Springfield radar (KSGF), 112 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 12:13 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3187 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 9.6
The text
As transmitted.
168
WUUS53 KSGF 272239
SVRSGF
KSC021-MOC145-272330-
/O.NEW.KSGF.SV.W.0232.170527T2239Z-170527T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
539 PM CDT SAT MAY 27 2017
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Southeastern Cherokee County in southeastern Kansas...
Western Newton County in southwestern Missouri...
* Until 630 PM CDT
* At 538 PM CDT, severe thunderstorms were located along a line
extending from near Galena to near Commerce, moving southeast at 15
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Southern Joplin... Neosho...
Baxter Springs... Galena...
Seneca... Diamond...
Loma Linda... Leawood...
Lowell... Silver Creek...
Shoal Creek Drive... Saginaw...
Redings Mill... Treece...
Grand Falls Plaza... Shoal Creek Estates...
Dennis Acres... Cliff Village...
Racine...
This includes Interstate 44 between mile markers 0 and 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM CDT for southeastern
Kansas...and southwestern Missouri.
LAT...LON 3707 9483 3705 9457 3705 9428 3680 9435
3676 9446 3677 9462 3700 9462 3700 9496
TIME...MOT...LOC 2238Z 330DEG 14KT 3712 9462 3697 9491
HAIL...1.00IN
WIND...60MPH
$$
Burchfield1 follow-up statement
339
WWUS53 KSGF 272316
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
616 PM CDT SAT MAY 27 2017
KSC021-272326-
/O.CAN.KSGF.SV.W.0232.000000T0000Z-170527T2330Z/
Cherokee KS-
616 PM CDT SAT MAY 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEROKEE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area.Therefore, the warning has been cancelled.
A tornado watch remains in effect until 700 PM CDT for southeastern
Kansas...and southwestern Missouri.
LAT...LON 3705 9457 3705 9428 3680 9435 3676 9446
3677 9462 3700 9462
TIME...MOT...LOC 2316Z 330DEG 14KT 3700 9453 3685 9482
$$
MOC145-272330-
/O.CON.KSGF.SV.W.0232.000000T0000Z-170527T2330Z/
Newton MO-
616 PM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WESTERN NEWTON COUNTY...
At 616 PM CDT, severe thunderstorms were located along a line
extending from near Shoal Creek Drive to near Miami, moving southeast
at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Southern Joplin... Neosho...
Seneca... Diamond...
Loma Linda... Leawood...
Silver Creek... Shoal Creek Drive...
Saginaw... Redings Mill...
Grand Falls Plaza... Shoal Creek Estates...
Dennis Acres... Cliff Village...
Racine...
This includes Interstate 44 between mile markers 0 and 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM CDT for southeastern
Kansas...and southwestern Missouri.
LAT...LON 3705 9457 3705 9428 3680 9435 3676 9446
3677 9462 3700 9462
TIME...MOT...LOC 2316Z 330DEG 14KT 3700 9453 3685 9482
HAIL...1.00IN
WIND...60MPH
$$
BurchfieldWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:50 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, May 27, 3:50 PM CDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
350 PM CDT Sat May 27 2017
.SHORT TERM...(This evening through Sunday)
Issued at 252 PM CDT Sat May 27 2017
Convection has been ongoing across the area for a couple of hours
now. Surface boundary extends from southern Illinois across
southern Missouri to a surface low over north-central Oklahoma.
The environment is extremely unstable with SBCAPE from our 18z
sounding over 5000 J/kg and 0-6km shear at around 50 kts. This
initial round is starting to become more linear with outflow
pushing the boundary southward.
The second round looks to be developing both in southeast Kansas
and northeast Oklahoma per SPC discussions. Will need to monitor
this closely as models...such as the HRRR...are tending to keep
the convection tied to the surface boundary. If this were to
materialize...would need to monitor for training of cells and
locally heavy rainfall along this east-west boundary.
Surface front will begin to push through the area during the
morning hours on Sunday. Rain should be out of all but south-
central Missouri by Sunday afternoon.
.LONG TERM...(Sunday Night through Saturday)
Issued at 252 PM CDT Sat May 27 2017
The upper level system then remains across the northern Great
Lakes region through Tuesday before an upper level ridge over the
western states begins to push it eastward. This will keep us in
northwest flow for the first half of the forecast period. Monday
and Tuesday should be dry but conditions will become unsettled
from Wednesday on.
By Thursday...an upper level trough begins to move out of the
desert southwest which will once again increase our rain chances.
Temperatures during the period will be at or slightly above
seasonal normals with highs in the 70s and 80s and lows in the 50s
and 60s.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1215 PM CDT Sat May 27 2017
Convection has been on the increase the last two hours as the cap
continues to erode across the area. These storms will increase in
coverage and intensity through the afternoon. Expect MVFR
conditions in the vicinity of storms...with the possibility of
strong winds and large hail as well.
Surface front should clear the terminals during the overnight
hours. Once the front clears...winds will veer around to the
northwest and ceilings will drop to MVFR to occasional IFR through
the remainder of the forecast period.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Sunday morning for MOZ055>058-066>071-
077>083-088>098-101>106.
KS...Flash Flood Watch through Sunday morning for KSZ073-097-101.
&&
SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...GaedeHazardous weather outlook, May 27, 4:24 PM CDT, 1 hour 15 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 424 PM CDT Sat May 27 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-282130- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 424 PM CDT Sat May 27 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Elevated Tornado risk. Significant Hail risk. Significant Thunderstorm wind damage risk. Elevated Flooding risk. Significant Lightning risk. DISCUSSION... Strong to severe storms will continue to impact the Ozarks late this afternoon into tonight as very strong instability and wind shear remain in place ahead of a surface boundary. The potential exists for supercell thunderstorms as storms initially begin to develop. If these supercells do form, hail up to the size of baseballs, damaging winds, and tornadoes will all be possible. The storms will eventually become more linear in nature as the cold pool develops and will become capable of producing widespread damaging wind gusts. Gusts over 75 mph will be possible. Tornadoes will also be possible with any portions of the line which bow towards the east. This has the potential to produce power outages. Along with the risk for severe thunderstorms, frequent lightning and locally heavy rainfall can be expected. Localized flooding of low water crossings will be possible where the heavier rainfall occurs. A Flash Flood Watch is in effect through 7 AM Sunday. Localized rainfall amounts of up to 4 inches will be possible if training storms develop. Those with outdoor plans tonight are urged to pay close attention to the weather and have a plan in place to move to a sturdy shelter when severe weather threatens. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A few lingering strong to severe storms will impact portions of south central Missouri Sunday morning before the system moves completely through the region. Large hail and damaging winds will be the primary concern. The next chance of storms comes towards the end of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed in the next three hours for the entire area. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Gaede
In the hours before
Local storm report, May 27, 4:55 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
455 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HAIL SAINT ROBERT 37.83N 92.18W
05/27/2017 E0.75 INCH PULASKI MO AMATEUR RADIO
PENNY SIZE HAIL. SUBMITTED VIA INTERNET.
1218 PM HAIL FORT LEONARD WOOD 37.71N 92.16W
05/27/2017 E1.25 INCH PULASKI MO PUBLIC
HALF DOLLAR SIZE HAIL. TIME BASED ON RADAR.
REPORT VIA INTERNET.
1252 PM HAIL 5 WNW LECOMA 37.81N 91.80W
05/27/2017 E1.00 INCH PHELPS MO EMERGENCY MNGR
DIME TO ALMOST QUARTER SIZE HAIL BETWEEN 63
AND O HIGHWAY AT THE PHELPS/DENT COUNTY
LINE.
0105 PM HAIL 4 N KENOMA 37.49N 94.19W
05/27/2017 E1.00 INCH BARTON MO FIRE DEPT/RESCUE
BARTON COUNTY QUATER SIZE HAIL REPORTED AT A
HWY AND 160 HWY.
0110 PM HAIL 3 ENE GREENFIELD 37.43N 93.79W
05/27/2017 E1.00 INCH DADE MO PUBLIC
1.00 INCH HAIL. TIME BASED ON RADAR. VIA
INTERNET SUBMISSION.
0117 PM HAIL 1 NE LONE OAK 37.45N 94.73W
05/27/2017 M0.50 INCH CRAWFORD KS FIRE DEPT/RESCUE
GETTING SOME DIME SIZED HAIL AT THE
PITTSBURG AIRPORT NOW.
0118 PM HAIL 2 NW SALEM 37.66N 91.56W
05/27/2017 E0.50 INCH DENT MO PUBLIC
0.50" HAIL REPORT VIA COCORAHS.
0130 PM HAIL SALEM 37.64N 91.54W
05/27/2017 E1.50 INCH DENT MO EMERGENCY MNGR
PING PONG HAIL IN SALEM, MO.
0134 PM FLASH FLOOD FRONTENAC 37.46N 94.69W
05/27/2017 CRAWFORD KS FIRE DEPT/RESCUE
FLASH FLOODING AT THE CORNER OF MCKAHN AND
CRAWFORD IN FRONTENAC, KS @13:33 PM. WATER
OVER INTERSECTION AND RISING TOWARDS
NEIGHBORING HOUSES.
0135 PM HEAVY RAIN 2 NW SALEM 37.66N 91.56W
05/27/2017 M1.00 INCH DENT MO PUBLIC
1.00 INCHES OF RAIN IN 15 MINS. VIA
COCORAHS.
0145 PM HAIL 2 SE PITTSBURG 37.39N 94.68W
05/27/2017 E0.50 INCH CRAWFORD KS PUBLIC
0.25 TO 0.50 INCH HAIL. VIA INTERNET.
0200 PM TSTM WND GST 3 WNW COLE CAMP 38.48N 93.26W
05/27/2017 E50 MPH BENTON MO CO-OP OBSERVER
0200 PM HAIL 2 N GREENFIELD 37.44N 93.84W
05/27/2017 E1.75 INCH DADE MO PUBLIC
GOLF BALL SIZE HAIL. VIA SOCIAL MEDIA.
0210 PM TSTM WND GST 3 ESE RACKET 38.28N 93.44W
05/27/2017 E60 MPH BENTON MO OTHER FEDERAL
TRUMAN STATE PARK REPORTED WINDS GUST 60MPH
WITH NICKEL SIZE HAIL.
0210 PM HAIL 3 ESE RACKET 38.28N 93.44W
05/27/2017 E0.88 INCH BENTON MO OTHER FEDERAL
TRUMAN STATE PARK REPORTED WINDS GUST 60MPH
WITH NICKEL SIZE HAIL.
0215 PM HAIL 3 SSE BOLIVAR 37.57N 93.39W
05/27/2017 E1.75 INCH POLK MO LAW ENFORCEMENT
GOLF BALL SIZE HAIL VIA LE.
0230 PM TSTM WND DMG 5 S STOVER 38.37N 92.99W
05/27/2017 MORGAN MO PUBLIC
POWER-LINES DOWN NEAR HWY135.
0230 PM TSTM WND DMG GRAVOIS MILLS 38.31N 92.83W
05/27/2017 MORGAN MO TRAINED SPOTTER
ROOF OR STRUCTURE DAMAGE. SIGNIFICANT
DAMAGE. MULTIPLE LARGE TREES DOWN.
0230 PM TSTM WND DMG LAURIE 38.20N 92.83W
05/27/2017 MORGAN MO PUBLIC
NUMEROUS TREES DOWN NEAR HWY 5.
0235 PM HAIL HALLTOWN 37.20N 93.63W
05/27/2017 E1.50 INCH LAWRENCE MO EMERGENCY MNGR
REPORTS OF PING PONG SIZED HAIL AND N HWY
AND I-44 IN HALLTOWN AREA.
0235 PM TSTM WND DMG PLEASANT HOPE 37.46N 93.27W
05/27/2017 POLK MO PUBLIC
THUNDERSTORM WIND DAMAGE. MULTIPLE LARGE
TREES ARE DOWN OUT OF THE GROUND. VIA
INTERNET SUBMISSION.
0242 PM HAIL 1 NNW BRIGHTON 37.47N 93.35W
05/27/2017 E0.88 INCH POLK MO AMATEUR RADIO
OBSERVER REPORTS NICKLE SIZED HAIL 1 MILE
WEST OF 13 HIGHWAY ON 215.
0245 PM HAIL WILLARD 37.30N 93.43W
05/27/2017 E1.00 INCH GREENE MO PUBLIC
0245 PM TSTM WND DMG 4 WSW OSAGE BEACH 38.13N 92.68W
05/27/2017 CAMDEN MO EMERGENCY MNGR
5" DIAMETER TREE ACROSS ROAD, NICHOLS RD
NEAR SYCAMORE GOLF COURSE, OSAGE BEACH. TIME
BASED ON RADAR.
0250 PM HAIL 5 SSE WILLARD 37.23N 93.40W
05/27/2017 M1.25 INCH GREENE MO OFFICIAL NWS OBS
AT THE SPRINGFIELD NWS OFFICE.
0250 PM HAIL 3 NNE SPRINGFIELD 37.24N 93.27W
05/27/2017 E1.75 INCH GREENE MO PUBLIC
REPORTED AT KEARNEY AND PICKWICK,
SPRINGFIELD, MO. GOLF BALL SIZED HAIL.
0255 PM HAIL 4 SSE GLIDEWELL 37.25N 93.31W
05/27/2017 E1.50 INCH GREENE MO PUBLIC
REPORTED AT 1401 W NORTON RD, SPRINGFIELD,
MO 65803.
0255 PM TORNADO 2 SW PHILLIPSBURG 37.54N 92.81W
05/27/2017 LACLEDE MO PUBLIC
TORNADO. WALL CLOUD WITH ROTATION CROSSING
I44. TIME BASED ON RADAR. CONFIRMED DAMAGE
BY EM.
0256 PM TSTM WND GST OSAGE BEACH 38.15N 92.62W
05/27/2017 M72 MPH CAMDEN MO TRAINED SPOTTER
WINDS HAS DOWNED LIMBS IN THE KK AREA.
0259 PM HAIL 3 NNW SPRINGFIELD 37.24N 93.31W
05/27/2017 E1.50 INCH GREENE MO AMATEUR RADIO
DIME AND PING PONG SIZE HAIL NEAR ATLANTIC
AND KANSAS EXPRESSWAY.
0300 PM HAIL 3 NNE SPRINGFIELD 37.24N 93.27W
05/27/2017 E0.88 INCH GREENE MO PUBLIC
LOTS OF HAIL COMING DOWN. VERY INTENSE. VIA
INTERNET.
0303 PM TSTM WND DMG FAIR GROVE 37.38N 93.15W
05/27/2017 GREENE MO EMERGENCY MNGR
FAIR GROVE REPORTS 68 MPH WIND GUSTS AT AT
LEAST 1 4INCH TREE DOWN.
0305 PM HAIL 1 W STRAFFORD 37.27N 93.13W
05/27/2017 E1.00 INCH GREENE MO TRAINED SPOTTER
305PM ..QUARTER SIZED HAIL...1 MI W OF
STRAFFORD, GREENE COUNTY.
0310 PM HAIL 3 WSW STRAFFORD 37.26N 93.17W
05/27/2017 E0.88 INCH GREENE MO PUBLIC
QUARTER SIZED HAIL REPORTED BY STRAFFORD
OFFICER ON I44 BETWEEN SPRINGFIELD AND
STRAFFORD.
0310 PM HAIL 3 NNE SPRINGFIELD 37.24N 93.26W
05/27/2017 E1.00 INCH GREENE MO PUBLIC
REPORTED AT KEARNEY AND GLENSTONE,
SPRINGFIELD, MO.
0315 PM HAIL GROVESPRING 37.40N 92.61W
05/27/2017 E1.75 INCH WRIGHT MO PUBLIC
GOLF BALL SIZE HAIL WITH SNAPPED TREES.
0317 PM TSTM WND DMG 5 NE WARSAW 38.29N 93.32W
05/27/2017 BENTON MO EMERGENCY MNGR
TREES ON RAODWAY IN 3 LOCATIONS. POWER LINES
BLOCKING ROADWAY ON HWY BB AND FITZPATRICK,
BB AND ALLEN RD. AND MONSEES AVE AND B HWY.
VEHICLE WRAPPED UP IN POWER LINES WITH ONE
OCCUPANT IN VEHICLE. CORRECT TIME AND DAMAGE
INFO.
0330 PM TSTM WND DMG 1 WSW FALCON 37.60N 92.39W
05/27/2017 LACLEDE MO PUBLIC
TREES SNAPPED OR UPROOTED, MULTIPLE TREES
UPROOTED. HAIL .25 TO .50".
0330 PM TSTM WND DMG 4 N ROBY 37.58N 92.14W
05/27/2017 TEXAS MO PUBLIC
REPORTED AT EVENING SHADE, MO. SEVERAL TREES
UPROOTED. VIA SOCIAL MEDIA.
0335 PM TSTM WND DMG BELLE 38.29N 91.72W
05/27/2017 MARIES MO EMERGENCY MNGR
MULTIPLE TREES BLOCKING ROADWAYS. POWER
LINES DOWN IN BELLE.
0345 PM TSTM WND DMG WAYNESVILLE 37.83N 92.20W
05/27/2017 PULASKI MO TRAINED SPOTTER
TREES UPROOTED AND SHINGLES OFF HOUSE...77.2
MPH MEASURED WINDS...HUNTERS POINT
SUBDIVISION IN WAYNESVILLE, PULASKI COUNTY.
0347 PM TSTM WND DMG HOUSTON 37.33N 91.95W
05/27/2017 TEXAS MO AMATEUR RADIO
NUMEROUS 3"-6" LIMBS WERE BROKEN.
0400 PM TSTM WND DMG SALEM 37.65N 91.54W
05/27/2017 DENT MO EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN ACROSS
THE CITY. ALSO REPORTS OF E80 MPH WIND GUST.
NUMEROUS POWER OUTAGES.
&&Local storm report, May 27, 4:57 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 3 N ROUND SPRING 37.32N 91.42W
05/27/2017 SHANNON MO PARK/FOREST SRVC
NATIONAL PARK SERVICE RANGERS REPORT 3 LARGE
TREES ACROSS HIGHWAY 19 ABOUT 1 MILE NORTH
OF ECHO BLUFF STATE PARK.
&&
ARBLocal storm report, May 27, 5:11 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
511 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TORNADO 2 SW PHILLIPSBURG 37.54N 92.81W
05/27/2017 LACLEDE MO PUBLIC
TORNADO. WALL CLOUD WITH ROTATION CROSSING
I44. TIME BASED ON RADAR. CONFIRMED DAMAGE
BY EM. TRUCKING HUB WITH MULTIPLE OVERTURNED
TRUCKS AND MODERATE STRUCTUAL DAMAGE. I44
AND MILE MARKER 123. CORRECTED TO UPDATE
INFO.
&&
TEOLocal storm report, May 27, 5:21 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 5 NNW EMINENCE 37.21N 91.40W
05/27/2017 SHANNON MO CO-OP OBSERVER
BETWEEN EMINENCE AND ROUND SPRINGS THERE ARE
NUMEROUS LARGE TREE LIMBS DOWN.
&&
TEOLocal storm report, May 27, 5:23 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
523 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG ELDON 38.35N 92.58W
05/27/2017 MILLER MO PUBLIC
LARGE TREE DOWN ROCK ISLAND PARK. VIA SOCIAL
MEDIA.
&&
TEOLocal storm report, May 27, 5:30 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG EDGAR SPRINGS 37.70N 91.87W
05/27/2017 PHELPS MO TRAINED SPOTTER
EDGAR SPRINGS AREA PHELPS COUNTY...NUMEROUS
LARGE TREES DOWN...POWER OUT ALL OVER
TOWN...BUILDING DEBRIS ON THE HIGHWAY. TIME
ESTIMATED BASED ON RADAR.
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 11:29 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 61 min |
| May 27, 12:26 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 64 min |
| May 27, 1:02 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 58 min |
| May 27, 1:50 AM CDT | Special Weather Statement | SGF | Lawrence | 25 min |
| May 27, 1:59 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 46 min |
| May 27, 2:41 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 64 min |
| May 27, 3:44 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 61 min |
| May 27, 9:43 AM CDT | Special Weather Statement | SGF | St. Clair | 47 min |
| May 27, 11:02 AM CDT | Special Weather Statement | SGF | Camden, Miller | 43 min |
| May 27, 11:18 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 42 min |
| May 27, 11:21 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 16 hr |
| May 27, 11:48 AM CDT | Severe Thunderstorm Warning | SGF | Maries | 27 min |
| May 27, 12:16 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 44 min |
| May 27, 12:41 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 49 min |
| May 27, 12:47 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 43 min |
| May 27, 1:22 PM CDT | Flash Flood Warning | SGF | Barton | 4 hr |
| May 27, 1:25 PM CDT | Tornado Warning | SGF | Dent | 35 min |
| May 27, 1:27 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Polk, Vernon | 48 min |
| May 27, 1:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 62 min |
| May 27, 1:30 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 45 min |
| May 27, 1:47 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper | 28 min |
| May 27, 2:04 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 41 min |
| May 27, 2:06 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Dallas, Polk | 39 min |
| May 27, 2:09 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 51 min |
| May 27, 2:23 PM CDT | Tornado Warning | SGF | Camden, Miller, Morgan | 37 min |
| May 27, 2:33 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Greene, Laclede, Polk, Webster | 42 min |
| May 27, 2:41 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan, Pulaski | 49 min |
| May 27, 2:45 PM CDT | Tornado Warning | SGF | Dallas, Laclede | 30 min |
| May 27, 2:56 PM CDT | Tornado Warning | SGF | Maries, Miller | 34 min |
| May 27, 3:00 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Greene, Laclede, Phelps, Pulaski and 3 more | 60 min |
| May 27, 3:04 PM CDT | Tornado Warning | SGF | Laclede | 26 min |
| May 27, 3:16 PM CDT | Tornado Warning | SGF | Laclede, Pulaski, Texas | 29 min |
| May 27, 3:31 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 44 min |
| May 27, 3:34 PM CDT | Tornado Warning | SGF | Phelps, Pulaski, Texas | 26 min |
| May 27, 3:45 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski, Shannon, Texas and 1 more | 60 min |
| May 27, 3:49 PM CDT | Tornado Warning | SGF | Dent, Phelps, Texas | 41 min |
| May 27, 4:28 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 32 min |
| May 27, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 51 min |
| May 27, 5:29 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 46 min |
| May 27, 5:45 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 34 min |
| May 27, 5:55 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 50 min |
| May 27, 6:01 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 44 min |
| May 27, 6:14 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence, Stone | 61 min |
| May 27, 6:15 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller, Pulaski | 45 min |
| May 27, 6:17 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Polk | 43 min |
| May 27, 6:23 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 52 min |
| May 27, 6:23 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 52 min |
| May 27, 6:29 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Greene, Jasper, Lawrence, Newton | 4 hr |
| May 27, 6:31 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski | 59 min |
| May 27, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Douglas, Greene, Lawrence, Stone and 2 more | 50 min |
| May 27, 6:44 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 46 min |
| May 27, 6:45 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 45 min |
| May 27, 6:56 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 27 min |
| May 27, 6:57 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 36 min |
| May 27, 6:58 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 32 min |
| May 27, 6:58 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 47 min |
| May 27, 12:07 PM CDT | Severe Thunderstorm Warning | SGF | Crawford | 53 min |
| May 27, 12:56 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 49 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.